# SDR SWIA2020042350257

- Difficulty date: March 11, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Spring
- Condition: Corroded
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING INBD FLAP #1 FLAP VANE ACTUATOR (MOST INBD) HAS A CORRODED SPRING AND ATTACHING HARDWARE   (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED WITH NEW I/B FLAP VANE ACTUATOR SPRING AND ATTACHING HARDWARE. REF. BOMBARDIER CMM. OPS CHECK GOOD AT THIS TIME. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
